MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis and there was no report of a device performance allegation during treatment.The reported patient symptoms are known risk associated with implants of these device as indicated in the instructions for use (ifu).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient has been having symptoms of incontinence since (b)(6) 2020.The patient previously received a pressure regulating balloon (prb) of 51-60ml because he has a complicated and at-risk anatomy.The physician deemed necessary to replace the 51-60ml prb with a 61-70ml prb due to patient anatomy and symptoms.There were no problems indicated with the prb.The revision surgery was conducted successfully and the patient is expected to make a full recovery.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12325622
Report Number2124215-2021-24619
Device Sequence Number4172498
Product Code EZY
UDI-Device Identifier00878953000619
UDI-Public00878953000619
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/07/2024
Device Model Number72400023
Device Catalogue Number72400023
Device Lot Number1000258231
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR